# SDR ASOA2014011709775

- Difficulty date: December 31, 2013
- Submitted: January 17, 2014
- Operation: Air carrier
- Aircraft: N538CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15157
- Aircraft time: 15,113 hours, 9,454 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CHANNEL OF FLOOR PANEL 195DL IS CRACKED AT AFT SECTION.   R & R CHANNEL IAW SRM 51-42-13-001-001-A01 AND DWG PL CC690-39302.
